# SDR AALA006058

- Difficulty date: January 21, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - EMERGENCY SEAT LIGHT AT ROW 23 INOPERATIVE.  REWIRED WIRING AT SEAT IAW MD80 MM 33-51-11.  SYSTEM OPS CHECK PERFORMED IAW 33-53-0.  OPS CHECK SATISFACTORY.  (M)
